MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION VENOUS WALLSTENT?; STENT, ILIAC VEIN

BOSTON SCIENTIFIC CORPORATION VENOUS WALLSTENT?; STENT, ILIAC VEIN
Model Number H74912044169070
Medical Device Problem Code Activation, Positioning or Separation Problem (2906)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/11/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that stent migration occurred which required an additional stent.A 16x90x75 cm venous wallstent was advanced for treatment.During deployment, the stent appeared to stick to the delivery system, resulting in slight migration.A second venous wallstent was selected for use.During deployment, the stent was found to be sticking to the delivery system shaft, causing a delay in fully coming off and expanding.The procedure was completed with these devices.No patient complications were reported as a result of this event.
 
Additional Manufacturer Narrative
Good faith effort attempts were made to try and retrieve additional details regarding the reported event, but further information was unable to be obtained.
 
Additional Manufacturer Narrative
B5: describe event or problem: updated to include new information obtained.
 
Event or Problem Description
It was reported that stent migration occurred which required an additional stent.A 16x90x75 cm venous wallstent was advanced for treatment.During deployment, the stent appeared to stick to the delivery system, resulting in slight migration.A second venous wallstent was selected for use.During deployment, the stent was found to be sticking to the delivery system shaft, causing a delay in fully coming off and expanding.The procedure was completed with these devices.No patient complications were reported as a result of this event.It was further reported that the target lesion was located in a non-tortuous, non-calcified vessel, and that no resistance was encountered during the procedure.All steps were noted to have proceeded normally up to the proximal end of the stent.It was reported that all of the stents had been deployed except for the proximal end located between the two marker bands.Deployment of each stent was completed, within approximately 1-2 seconds.No additional maneuvers were required during deployment other than a brief wait before the delivery system was moved.Following release, the procedure was reported to have proceeded normally, and the delivery system was removed without difficulty.No issues were observed with respect to stent expansion or apposition to the vessel wall.However, a slight migration of the first stent was observed, estimated at approximately 0.5 cm.No migration of the second stent was noted, as positioning was closely monitored following the movement of the first stent.The second stent was reported to have possibly been implanted for additional support, although confirmation was not provided; implantation of two stents in this anatomical location was noted to be not unusual.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Investigation results: the device was implanted and will be not returned for analysis; therefore, a technical analysis could not be performed.Device history record: it was confirmed this device met manufacturing specification prior to distribution and there were no manufacturing deviations which could have contributed to the reported event.Labeling review: review of the instructions for use (ifu) confirmed there was relevant content and sufficient guidance with respect to the circumstances described within this complaint.No updates are required to the ifu as a result of this event.Risk review: a risk review performed for the venous wallstent device confirmed that the stent - partially deployed is a known event defined in the product's risk management documentation.This event type has been accounted for during product risk analysis to support acceptable risk benefits for the product.Conclusion: based on a thorough review of the reported complaint, boston scientific has assigned an investigation conclusion code of cause not established.

Brand Name
VENOUS WALLSTENT?
Common Device Name
STENT, ILIAC VEIN
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
ballybrit business park
galway
EI  
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key23962173
Report Number2124215-2026-00411
Device Sequence Number9405572
Product Code QAN
UDI-Device Identifier08714729979586
UDI-Public(01)08714729979586(17)271014(10)37694393
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
P980033
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 03/31/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberH74912044169070
Device Catalogue NumberH74912044169070
Device Lot Number0037694393
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/11/2025
Supplement Date Received by Manufacturer01/08/2026
03/03/2026
Initial Report FDA Received Date01/05/2026
Supplement Report FDA Received Date02/05/2026
03/31/2026
Date Device Manufactured10/14/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown